# SDR CALA2021040500422

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11WL ESPU BATTERY FOUND LOW VOLTAGE REFER NON-ROUTINE NO:9430736.  REPLACED 11WL ESPU BATTERY & BITE CHECK E SPU FOUND TEST "OK".REF TO AMM 33-51-38-000-002-A REV.110 & AMM 33-51-38-400-002 REV.110 AND AMM 33-51-002-710-001-A REV.110.
